# SDR UPS97822453

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C/CK, RT MLG WHEEL WELL FRAME CRACKED AT STA 660.  *S/D*  REMOVED CRACKED FRAME FABRICATED AND INSTALLED NEW FRAME IAW DWG 50F3403, 51-1-8, DWG 564304.
